# SDR QXEA2009040800236

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 19,294 hours, 19,631 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - STRONG BURNING ODOR (NOT ELECTRICAL) FOR 30 SEC, NO SMOKE NOTICED, ODOR ONLY OBSERVED BY FLIGHT CREW, NOT BY FA'S, TURNED PACKS DOWN AND IT WENT AWAY, BUT IT WASN'T THE NORMAL ODOR YOU GET WHEN DUCT TEMPS ARE HIGH.  TURNED PACKS BACK UP AND ODOR DID NOT RETURN.  INSPECTED ACM AND BOTH L/R ENG GROUND RAN FOR 15 MIN.  REGULATED TEMP UP AND DOWN, COULD NOT DUPLICATE ODOR .  ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
